Pacific Journal of Mathematics

A characterization of a class of uniform spaces that admit an invariant integral.

G. L. Itzkowitz

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 123-141.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968423

Mathematical Reviews number (MathSciNet)
MR0318454

Zentralblatt MATH identifier
0232.28018

Subjects
Primary: 28A70

Citation

Itzkowitz, G. L. A characterization of a class of uniform spaces that admit an invariant integral. Pacific J. Math. 41 (1972), no. 1, 123--141. https://projecteuclid.org/euclid.pjm/1102968423


Export citation

References

  • [1] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. I, Heidelberg Springer- Verlag, 1963.
  • [2] J. L. Kelley, General topology, New York, D. Van Nostrand Co., 1955.
  • [3] Y. Mibu, On measures invariantunder given homeomorphism group of a uniform space, Math. Soc. Japan, 10 (1958), 405-429.
  • [4] L. Nachbin, The Haar integral, New York, D. Van Nostrand Co., Inc., 1965.
  • [5] I. E. Segal, Invariantmeasures on locally compact spaces, J. Indian Math. Soc, 13 (1949), 105-130.
  • [6] A. Weil, U integrationdans les groupes topogiques et ses applications,Hermann Cie, Paris (1940).
  • [7] A. Weil, Sur les espaces a structure uniforme et sur la topologiesgenerale, Actualites Sci. Ind. 551, Paris (1937).